# SDR DALA2022090605929

- Difficulty date: September 1, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N351NB
- Make and model: Airbus A319-114
- Aircraft serial: 1820
- Aircraft time: 44,802 hours, 23,464 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Box
- Part number: 215TS07Y00
- Condition: Faulty
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3151 - LANDING GEAR LEVER LOCKED IN DOWN POSITION FOR SEVERAL SECONDS AFTER LIFT OFF. CORRECTIVE ACTION: REMOVED AND REPLACED L/G CONTROL LEVER PER A319 AMM 32 -31. (8990356)
